# SDR 9621741146

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- Engine: Pwa JT9D20J
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rev Unlock Light
- Condition: Illuminated
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLLOUT, THE NR 3 ENGINE REVERSER UNLOCK LIGHT ILLUMINATED.  CREW ABORTED TAKEOFF AND RETURNED TO GATE. MAINTENANCE INSPECTED THE REVERSER AND DEFERRED REPAIR PER MEL 78-1A.
